RICHARD L. WITTAKER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I am writing in response to the brief case report (1) on the inadvertant ingestion of tolazamide that produced a pseudoinsulinoma syndrome. The authors' point on "the value of carefully identifying patient's home medications" is well made.
I am reminded of an elderly woman whom I saw in consultation several years ago for unexplained purpura. A very high prothrombin time was found without apparent cause. She was reported to have been taking procyclidine hydrochloride (Kemadrin; Burroughs Wellcome Co., Research Triangle Park, North Carolina), 5 mg three times daily. When the prescription was obtained and accurately identified, it
WITTAKER RL. Confused Drug Names. Ann Intern Med. 1980;93:933–934. doi: 10.7326/0003-4819-93-6-933_2
Download citation file:
Published: Ann Intern Med. 1980;93(6):933-934.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use